# SDR AALA20110402TUL01

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 94,815 hours, 15,497 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED RIGHT ENGINE BLEED AIR OVERHEAT MESSAGE ON EICAS.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE FAN AIR TEMP SENSOR, FAN AIR VALVE AND OVERHEAT SWITCH S359.  SYSTEM GROUND CHECK NORMAL OPERATION.
